# SDR MASA2010122201521

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 18,706 hours, 14,526 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Defective
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HANDLE PLACARD UNREADABLE.  MX REMOVED AND REPLACED MED TO OPEN PLACARD.  NO OTHER DEFECTS NOTED.
